×

zbMATH — the first resource for mathematics

Existence results for systems of conformable fractional differential equations. (English) Zbl 07088759
Authors’ abstract: In this article, we study the existence of solutions to systems of conformable fractional differential equations with periodic boundary value or initial value conditions, where the right member of the system is \(L^1_{\alpha}\)-Carathéodory function. We employ the method of solution-tube and Schauder’s fixed-point theorem.
MSC:
34A08 Fractional ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
34B15 Nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
Software:
Green
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abdeljawad, T., On conformable fractional calculus, J. Comput. Appl. Math. 279 (2015), 57-66
[2] Abdeljawad, T.; AlHorani, M.; Khalil, R., Conformable fractional semigroups of operators, J. Semigroup Theory Appl. 2015 (2015), 9 pages
[3] Anderson, D. R.; Avery, R. I., Fractional-order boundary value problem with Sturm-Liouville boundary conditions, Electronic J. Differential Equ. 2015 (29) (2015), 10 pages
[4] Batarfi, H.; Losada, J.; Nieto, J. J.; Shammakh, W., Three-point boundary value problems for conformable fractional differential equations, J. Function Spaces 2015 (2015), 6 pages
[5] Bayour, B.; Torres, D. F.M., Existence of solution to a local fractional nonlinear differential equation, J. Comput. Appl. Math. 312 (2016), 127-133
[6] Benchohra, M.; Cabada, A.; Seba, D., An existence result for nonlinear fractional differential equations on Banach spaces, Boundary Value Problem 2009 (2009), 11 pages
[7] Bendouma, B.; Cabada, A.; Hammoudi, A., Existence of solutions for conformable fractional problems with nonlinear functional boundary conditions, submitted
[8] Benkhettou, N.; Hassani, S.; Torres, D. F.M., A conformable fractional calculus on arbitrary time scales, J. King Saud Univ. Sci. 28 (1) (2016), 93-98
[9] Cabada, A., Green’s Functions in the Theory of Ordinary Differential Equations, Springer, New York, 2014
[10] Cabada, A.; Hamdi, Z., Nonlinear fractional differential equations with integral boundary value conditions, Appl. Appl. Math. Comput. 228 (2014), 251-257
[11] Cabada, A.; Hamdi, Z., Existence results for nonlinear fractional Dirichlet problems on the right side of the first eigenvalue, Georgian Math. J. 24 (1) (2017), 41-53
[12] Cabada, A.; Wang, G., Positive solutions of nonlinear fractional differential equations with integral boundary value conditions, J. Math. Anal. Appl. 389 (1) (2012), 403-411
[13] Chung, W. S., Fractional Newton mechanics with conformable fractional derivative, J. Comput. Appl. Math. 290 (2015), 150-158
[14] Frigon, M.; O’Regan, D., Existence results for initial value problems in Banach spaces, Differ. Equ. Dyn. Syst. 2 (1994), 41-48
[15] Frigon, M.; O’Regan, D., Nonlinear first order initial and periodic problems in Banach spaces, Appl. Math. Lett. 10 (1997), 41-46
[16] Gilbert, H., Existence theorems for first order equations on time scales with \( \Delta -\)Carathédory functions, Adv. Difference Equ. 2010 (2010), 20 pages, Article ID 650827
[17] Gökdoǧan, A.; Ünal, E.; Çelik, E., Existence and uniqueness theorems for sequential linear conformable fractional differential equations, arXiv preprint, 2015
[18] Gözütok, N. Y.; Gözütok, U., Multivariable conformable fractional calculus, math.CA 2017
[19] Gulsen, T.; Yilmaz, E.; Goktas, S., Conformable fractional Dirac system on time scales, J. Inequ. Appl. 2017 (2017), 1-10
[20] Iyiola, O. S.; Nwaeze, E. R., Some new results on the new conformable fractional calculu swith application using D’Alambert approach, Progr. Fract. Differ. Appl. 2 (2) (2016), 115-122
[21] Katugampola, U. N., A new fractional derivative with classical properties, preprint, 2014
[22] Khaldi, R.; Guezane-Lakoud, A., Lyapunov inequality for a boundary value problem involving conformable derivative, Progr. Fract. Differ. Appl. 3 (4) (2017), 323-329
[23] Khalil, R.; Horani, M. Al; Yousef, A.; Sababheh, M., A new definition of fractional derivative, J. Comput. Appl. Math. 264 (2014), 65-70
[24] Kilbas, A.; Srivastava, M. H.; Trujillo, J. J., Theory and Application of Fractional Differential Equations, vol. 204, North Holland Mathematics Studies, 2006
[25] Magin, R. L., Fractional calculus in bioengineering, CR in Biomedical Engineering 32 (1) (2004), 1-104
[26] Mirandette, B., Résultats d’existence pour des systèmes d’équations différentielles du premier ordre avec tube-solution, Mémoire de matrise, Université de Montréal, 1996
[27] Nwaeze, E. R., A mean value theorem for the conformable fractional calculus on arbitrary time scales, Progr. Fract. Differ. Appl. 2 (4) (2016), 287-291
[28] Ortigueira, M. D.; Machado, J. A. Tenreiro, What is a fractional derivative?, J. Comput. Phys. 293 (2015), 4-13
[29] Pospisil, M.; Skripkova, L. P., Sturm’s theorems for conformable fractional differential equations, Math. Commun. 21 (2016), 273-281
[30] Shi, A.; Zhang, S., Upper and lower solutions method and a fractional differential equation boundary value problem, Progr. Fract. Differ. Appl. 30 (2009), 13 pages
[31] Shugui, K.; Huiqing, C.; Yaqing, Y.; Ying, G., Existence and uniqueness of the solutions for the fractional initial value problem, Electr. J. Shanghai Normal University (Natural Sciences) 45 (3) (2016), 313-319
[32] Wang, Y.; Zhou, J.; Li, Y., Fractional Sobolev’s spaces on time scales via conformable fractional calculus and their application to a fractional differential equation on time scales, Adv. Math. Phys. 2016 (2016), 21 pages
[33] Yang, X. J.; Baleanu, D.; Machado, J. A.T., Application of the local fractional Fourier series to fractal signals, Discontinuity and complexity in nonlinear physical systems, Springer, Cham, 2014, pp. 63-89
[34] Zhang, S.; Su, X., The existence of a solution for a fractional differential equation with nonlinear boundary conditions considered using upper and lower solutions in reverse order, Comput. Math. Appl. 62 (3) (2011), 1269-1274
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.